# SDR MYWA970021

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806MA
- Make and model: Boeing 727225
- Aircraft serial: 22437
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2070003001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE, BATTERY STATUS LIGHT NO BLINKING.  REPLACED FLASHLIGHT WITH SERVICEABLE UNIT.  (M)
